Jan 24, 2007
I'm taking quinine sulfaye for leg cramps. Food tastes bad. Is this a side effect of the medicine. I stopped taking it 4 days ago and food still tastes bad. Do you have any ideas. thanks.
| Response from Dr. Henry
This Body Forum is exclusively for discussion of the side effects of HIV treatment (antiretroviral therapy).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- Testicular Pain After Open Mouth Kissing Worried I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
- Can Bacterial Vaginosis Cause Vaginal Bleeding?
- Can Someone Get Std If They Get Fingered?
- How Soon Do Hpv Test Results Come Back?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.